# SDR AALA20100314DFW01

- Difficulty date: March 14, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 37,701 hours, 17,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FIRE LOOP "B" LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE LOWER BARRIER LOOP ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
